Vol. 10, No. 4, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Residual intersections and the annihilator of Koszul homologies

Seyed Hamid Hassanzadeh and Jose Naéliton

Vol. 10 (2016), No. 4, 737–770
DOI: 10.2140/ant.2016.10.737
Abstract

We study Cohen–Macaulayness, unmixedness, the structure of the canonical module and the stability of the Hilbert function of algebraic residual intersections. We establish some conjectures about these properties for large classes of residual intersections without restricting the local number of generators of the ideals involved. To determine the above properties, we construct a family of approximation complexes for residual intersections. Moreover, we determine some general properties of the symmetric powers of quotient ideals which were not known even for special ideals with a small number of generators. Finally, we show acyclicity of a prime case of these complexes to be equivalent to finding a common annihilator for higher Koszul homologies, which unveils a tight relation between residual intersections and the uniform annihilator of positive Koszul homologies, shedding some light on their structure.

Keywords
residual intersection, canonical module, type, sliding depth, approximation complex, Koszul annihilator
Mathematical Subject Classification 2010
Primary: 13C40
Secondary: 13H10, 13D02, 14C17, 14M06
Milestones
Received: 21 January 2015
Revised: 13 January 2016
Accepted: 22 March 2016
Published: 20 June 2016
Authors
Seyed Hamid Hassanzadeh
Instituto de Matemática
Universidade Federal do Rio de Janeiro
Av. Athos da Silveira Ramos 149
Centro de Tecnologia - Bloco C
Cidade Universitária - Ilha do Fundão
68530 21941-909 Rio de Janeiro
Brazil
Jose Naéliton
Departamento de Matemática
CCEN, Campus I - sn - Cidade Universitária
Universidade Federal de Paraíba
58051-090 João Pessoa
Brazil